| Model Number |
02.12.0211FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2021.Lot 1901313: (b)(4) items manufactured and released on 03-june-2019.Expiration date: 2024-may-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event [emdr 2021-00357].
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 year and 11 months, the surgeon performed a washout and revised the poly and the surgery was completed successfully.